# SDR 06FDEA2323

- Difficulty date: June 16, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 25,640 hours, 5,837 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON RIGHT WING TANK AT THE END OF STRINGER 49.  REPAIR CARRIED OUT AT RH WING TANK END OF STRINGER 49 CRACKED AREA   AS PER   SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
